# SDR NOCA03611

- Difficulty date: April 2, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R4 FLT ATT OUTBD FLASH LIGHT NOT FLASHING RED.  REMOVED AND REPLACED FLASH LIGHT IAW AMM 25-64-00.  OPS CHECKED OK.
